# SDR 9604843221

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945122502
- Condition: Malfunctioned
- Location: Nr 2 Elev/Ail
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED F/CTL ELAC 2 PITCH FAULT MESSAGE.  TAKEOFF WAS ABORTED AT APPROXIMATELY 80 KNOTS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE REPLACED THE NR 2 ELEVATOR AILERON COMPUTER, OPERATIONAL CHECK OK.
